# SDR DALA2017052704306

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WAS FOUND AT OPEN HOLE, RT LOWER ACCESS DOOR CUTOUT AT XRS 202, FWD STRINGER 15.   REPAIRED IAW ETI-88-17-157, REV 1, & ER/A 558111-14AD, REV ORIGINAL.
